Programme Index

Discover 10,249,320 listings and 228,375 playable programmes from the BBC

Results 1 to 20 of 180 for your search filters
Filter by channel

Olympics

2012

BBC One: Day 7: 16.00-18.00

Duration: 2 hours, 35 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC One Wales

Sue Barker and Jake Humphrey present as attention turns to the Velodrome, with two gold medals at stake. These include the team pursuit events and the women's keirin. Show more

Contributors

Director:
Phil Bigwood
Presenter:
Sue Barker
Presenter:
Jake Humphrey
Commentator:
Hugh Porter
Commentator:
Chris Boardman
Commentator:
Jill Douglas

Olympics

2012

BBC Two: Day 6: 18.00-19.00

Duration: 1 hour

First broadcast: on BBC Two ScotlandLatest broadcast: on BBC Two England

Sir Chris Hoy and the men's sprint team take part in the track cycling sprint finals at 18.10. Commentary by Hugh Porter, Chris Boardman and Jill Douglas. Show more

Contributors

Presenter:
Sue Barker
Presenter:
Jake Humphrey
Commentator:
Hugh Porter
Commentator:
Jill Douglas
Director:
Phil Bigwood

Olympics

2012

BBC Two: Day 7: 18.00-19.00

Duration: 30 minutes

First broadcast: on BBC Two ScotlandLatest broadcast: on BBC Two England

Coverage of the climax of the night's cycling, with two gold medals to be won: 17.55 Men's team pursuit finals. 18.35 Women's keirin finals. Show more

Contributors

Presenter:
Sue Barker
Presenter:
Jake Humphrey
Commentator:
Hugh Porter
Commentator:
Jill Douglas
Director:
Phil Bigwood

Olympics

2012

BBC Two: Day 11: 18.00-19.00

Duration: 30 minutes

First broadcast: on BBC Two ScotlandLatest broadcast: on BBC Two England

The conclusion of six days of track cycling: 18.00 Men's keirin finals 1-6; 18.15 Women's sprint finals - race 3. Commentary is by Hugh Porter, Chris Boardman and Jill Douglas. Show more

Contributors

Director:
Phil Bigwood
Presenter:
Jake Humphrey
Commentator:
Hugh Porter
Commentator:
Jill Douglas

Olympics

2012

BBC Two: Day 10: 18.00-19.00

Duration: 1 hour

First broadcast: on BBC Two ScotlandLatest broadcast: on BBC Two England

Featuring the conclusion of cycling's men's sprint competition, the women's sprint quarter-finals and women's omnium elimination race. Show more

Contributors

Presenter:
Jake Humphrey
Director:
Phil Bigwood
Commentator:
Hugh Porter
Commentator:
Jill Douglas

Olympics

2012

BBC Two: Day 9: 1.50-4.30

Duration: 2 hours, 40 minutes

First broadcast: on BBC Two ScotlandLatest broadcast: on BBC Two England

Coverage of gymnastics, featuring the men's floor exercise final, women's vault final and men's pommel horse final. Commentary by Mitch Fenner and Christine Still. Show more

Contributors

Presenter:
Matt Baker
Director:
Phil Bigwood

Olympics

2012

BBC Two: Day 9: 5.35-6.00

Duration: 25 minutes

First broadcast: on BBC Two ScotlandLatest broadcast: on BBC Two England

Victoria Pendleton is to feature at this stage of the women's sprint. Cycling track: 5:35 Women's sprint 1/8 finals. Commentators: Hugh Porter, Chris Boardman and Jill Douglas. Show more

Contributors

Presenter:
Sue Barker
Presenter:
Jake Humphrey
Director:
Phil Bigwood

Olympics

2012

BBC One: Day 15: 17.30-19.15

Duration: 1 hour, 45 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC One Wales

Sue Barker and Clare Balding present coverage of the men's riding show jumping and men's combined event, both part of the modern pentathlon. With Eleanor Oldroyd and Steph Cook. Show more

Olympics

2016

Day 7 BBC One: 19.00-20.00

Duration: 1 hour

First broadcast: on BBC One WestLatest broadcast: on BBC One Wales

Clare Balding presents live coverage as Great Britain looks to make it back-to-back gold medals in the equestrian team dressage competition. Show more

Contributors

Presenter:
Clare Balding
Producer:
Steve Rudge
Director:
Phil Bigwood

Olympics

2016

Day 7 BBC One: 20.30-22.00

Duration: 1 hour, 30 minutes

First broadcast: on BBC One WestLatest broadcast: on BBC One Wales

Clare Balding presents coverage of day seven of the Rio 2016 Olympic Games, including Team GB in the track cycling pursuit semi-finals, and the men's individual sprint. Show more

Contributors

Presenter:
Clare Balding
Producer:
Steve Rudge
Director:
Phil Bigwood

Olympics

2016

Day 7 BBC One: 22.35-00.00

Duration: 1 hour, 25 minutes

First broadcast: on BBC One WestLatest broadcast: on BBC One Wales

Sir Bradley Wiggins and teammates go for gold in the men's team cycling pursuit. Plus rowing, dressage, trampolining, heptathlon, sailing and hockey highlights. Show more

Contributors

Presenter:
Clare Balding
Producer:
Steve Rudge
Director:
Phil Bigwood

Olympics

2016

Day 15 BBC One: 17.50-22.10

Duration: 4 hours, 20 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC One Wales

Clare Balding introduces coverage of the women's flyweight and the men's bantam and middleweight boxing finals, as well as taekwondo and the men's 10m platform diving final. Show more

Contributors

Presenter:
Clare Balding
Producer:
Steve Rudge
Director:
Phil Bigwood

Olympics

2016

Day 16 BBC One: 18.30-21.00

Duration: 2 hours, 30 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC One Wales

Continued coverage of the Olympic boxing from Rio, including the men's light welterweight and super heavyweight finals. Clare Balding and guests look back at the games' highlights. Show more

Contributors

Presenter:
Clare Balding
Producer:
Steve Rudge
Director:
Phil Bigwood

Olympics

2016

Day 11 BBC One: 19.00-23.25

Duration: 4 hours, 25 minutes

First broadcast: on BBC One WestLatest broadcast: on BBC One Wales

The gymnastics finals continue with the women's floor and the men's high bar. Cycling action includes the climax to the women's omnium, the women's sprint and men's keirin. Show more

Contributors

Producer:
Steve Rudge
Director:
Phil Bigwood